JournalszaaVol. 4, No. 3pp. 215–224

Das Poincarésche Randsteuerproblem bei elliptischen Differentialgleichungen zweiter Ordnung

  • Dieter Oestreich

    Hochschule für Technik und Wirtschaft Dresden, Germany
Das Poincarésche Randsteuerproblem bei elliptischen Differentialgleichungen zweiter Ordnung cover

Abstract

There are considered the Poincaré boundary control problem for elliptic differential equations of second order and a mixed Riemann-Hilbert control problem with generalized analytic functions, where the control occurs non-linearly in the coefficients of the boundary condition or the differential equation too. Existence theorems are proved for these problems with integral cost functions, constraints and additional conditions.

Cite this article

Dieter Oestreich, Das Poincarésche Randsteuerproblem bei elliptischen Differentialgleichungen zweiter Ordnung. Z. Anal. Anwend. 4 (1985), no. 3, pp. 215–224

DOI 10.4171/ZAA/147